Lobachevskii Journal of Mathematics

ISSN PRINT: 1995-0802
ISSN ONLINE: 1818-9962

SCOPE

Lobachevskii Journal of Mathematics is an English-language online periodical published under the auspices of the Russian Academy of Sciences and Kazan Federal University. The journal covers the mathematical areas of interest of famous Russian mathematician N. I. Lobachevskii; it publishes research articles on geometry and topology, algebra, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms, as well as mechanics and applied mathematics.

Lobachevskii Journal of Mathematics is abstracted and/or indexed in:
Academic OneFile, Expanded Academic, Google Scholar, Mathematical Reviews, OCLC, SCImago, SCOPUS, STMA-Z, Summon by ProQuest, Zentralblatt Math.

ADDRESS FOR CORRESPONDENCE

Lobachevskii Institute of Mathematics & Mechanics, Kazan Federal University
18 Kremlevskaya st., Kazan, Tatarstan, 420008 Russia
Phone: +7 (937) 615-1553
E-mail: ljmeditor@kpfu.ru
Paper submission: http://kpfu.ru/ljm

Editorial Board

EDITOR-IN-CHIEF

A.M. Elizarov, Professor, Lobachevskii Institute of Mathematics and Mechanics, Kazan Federal University, Kazan, Russia

EDITORS

A.I. Aptekarev, Moscow State University, Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia;
V.A. Vassiliev, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

COORDINATING EDITOR

E.K. Lipachev, Lobachevskii Institute of Mathematics and Mechanics, Kazan Federal University, Kazan, Russia

EDITORIAL BOARD

F.M. Ablaev, Kazan Federal University, Kazan, Russia; A.L. Afendikov, Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia; M.M. Arslanov, Lobachevskii Institute of Mathematics and Mechanics, Kazan Federal University, Kazan, Russia; F.G. Avhadiev, Lobachevskii Institute of Mathematics and Mechanics, Kazan Federal University, Kazan, Russia; E.M. Chirka, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia; N.P. Dolbilin, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia; N. Euler, Lulea University of Technology, Lulea, Sweden; S.A. Grigoryan, Kazan State Power-Engineering University, Kazan, Russia; A.S. Holevo, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia; N.H. Ibragimov, Blekinge Institute of Technology, Karlskrona, Sweden; I.S. Krasil’shchik, Independent University of Moscow and Russian State University for the Humanities, Moscow, Russia; A.V. Lapin, Kazan Federal University, Kazan, Russia; Steffen Lempp, Department of Mathematics, University of Wisconsin, USA; G.A. Leonov, Mathematics and Mechanics Faculty, St. Petersburg State University, St. Petersburg, Russia; V.V. Lychagin, Institute of Mathematics and Statistic s, University of Tromsø, Tromsø, Norway; M.A. Malakhaltsev, University de Los Andes, Bogotá, Colombia; S.P. Novikov, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia, University of Maryland, College Park, USA; S.Yu. Pilyugin, Mathematics and Mechanics Faculty, St. Petersburg State University, St. Petersburg, Russia; A.A. Razborov, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia; Department of ComputerScience, University of Chicago, USA; O.E. Tikhonov, Kazan Federal University, Kazan, Russia; S.N. Tronin, Lobachevskii Institute of Mathematics and Mechanics, Kazan Federal University, Kazan, Russia; E.E. Tyrtyshnikov, Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, Russia; N.A. Vavilov, Mathematics and Mechanics Faculty, St. Petersburg State University, St. Petersburg, Russia; O.L. Vinogradov, Mathematics and Mechanics Faculty, St. Petersburg State University, St. Petersburg, Russia; A.I. Volodin, University of Regina, Canada; K.-J. Wirths, Institut für Analysis und Algebra, TU Braunschweig, Germany; Yi Zhang, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing, P.R. China; V.V. Zharinov, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia.

Guidelines for Authors




Author's Agreement Form



To simplify interaction between author(s) and publisher, please submit copyright transfer agreements (in the Russian or English language) together with the manuscript to the editorial board of the journal. The copyright transfer agreement can be sent as a digital copy of the original (this is preferable) or as a paper copy. The copyright transfer agreement should be filled out using MS Word or hand-printed and signed by all authors (coauthors and copyright holders).

These agreements are contracts of adhesion.

A copyright transfer agreement enters into force if a manuscript is accepted for publication in English. If for any reason your article is rejected by the editorial board of a journal, the agreement loses its force. The decision on acceptance of a manuscript for publication is the exclusive right of the editorial board of the respective journal. By signing the agreement, the authors guarantee that they have familiarized themselves and agree with its conditions.

The editorial boards of journals do not accept manuscripts without copyright transfer agreements.

All questions regarding copyright transfer agreements can be sent by e-mail to dogovor@maik.ru. You can use our web-based feedback form or contact the editorial board.

Subscription

2016, Volume 37 (6 issues)

The journal is available online by subscription
http://springeronline.com/journal/12202

Subscription Rates, Orders, Inquiries

Please contact the Springer Customer Service for the latest information

The Americas (North, South, Central America, and the Caribbean):
Journals Customer Service, Springer, 233 Spring St., New York, NY 10013, USA.
Phone: 1-800-SPRINGER (777-4643);
E-mail: customerservice@springer.com.

Outside the Americas:
via a bookseller or Springer Customer Service Center GmbH, Haberstrasse 7, 69126 Heidelberg, GERMANY.
Phone: +49-6221-345-4303; Fax: +49-6221-345-4229;
E-mail: subscriptions@springer.com.